Authors: Stević, Stevo 
Iričanin, Bratislav
Kosmala, Witold
Šmarda, Zdeněk
Title: On some classes of solvable systems of difference equations
Journal: Advances in Difference Equations
Volume: 2019
Issue: 1
Issue Date: 1-Dec-2019
Rank: M21а
ISSN: 1687-1847
DOI: 10.1186/s13662-019-1959-x
Abstract: 
In a recent paper several periodic systems of difference equations have been presented. We show in an elegant way that all the results therein follow from some known ones. We also show how some extensions of the systems of difference equations can be solved.
Keywords: Difference equation with interlacing indices | General solution | Periodicity | System of difference equations
Publisher: Springer Link
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Brno University of Technology, Project FEKT-S-17-4225

Show full item record

SCOPUSTM   
Citations

1
checked on Feb 3, 2023

Page view(s)

41
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.